# SDR DALA2024122712043

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 16,452 hours, 1,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Not Reported
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 CAN NOT ARM DOOR 4R. CORRECTIVE ACTION: REMOVED DEBRIS. DOOR ARMED AND OPS CHK NML. AC OK FOR SVC. (6796188)
